Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Exceptional values of meromorphic functions and of their derivatives on annuli

Tom 105 / 2012

Yuxian Chen, Zhaojun Wu Annales Polonici Mathematici 105 (2012), 155-165 MSC: Primary 30D05; Secondary 30D30, 30D35. DOI: 10.4064/ap105-2-4

Streszczenie

This paper is devoted to exceptional values of meromorphic functions and of their derivatives on annuli. Some facts on exceptional values for meromorphic functions in the complex plane which were established by Singh, Gopalakrishna and Bhoosnurmath [Math. Ann. 191 (1971), 121–142, and Ann. Polon. Math. 35 (1977/78), 99–105] will be considered on annuli.

Autorzy

  • Yuxian ChenSchool of Mathematics
    and Computer Science
    Xinyu University
    Xinyu, 338004, P.R. China
    e-mail
  • Zhaojun WuSchool of Mathematics and Statistics
    Hubei University of Science and Technology
    Xianning, 437100, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek